# SDR UIEA2025091601237

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 43,427 hours, 6,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC - SEAT TRACK BETWEEN STA 1000 AND 1265 LBL 11.33" FOUND 5EA LOCATION SLOT HOLE ELONGATED AT STA 1070, 1090, 1110, 1130 & 1150 AREA( MDC - SEAT TRACK BETWEEN STA 1000 AND 1265 LBL 11.33" FOUND 5EA LOCATION SLOT HOLE ELONGATED AT STA 1070, 1090, 1110, 1130 & 1150 AREA REPAIRED I.A.W RI-53-40-17849 REV.A. NO FURTHER DEFECTS NOTED )
